# SDR SWIA201439982

- Difficulty date: November 3, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 30,275 hours, 21,321 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Glare Shield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLARESHIELD ASSY HAS CRACKED COMPOSITE AT SCREWHOLE.  C-CHECK, REPAIRED GLARESHIELD IAW STS EA.
